# SDR REXA2021032900186

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 26,025 hours, 26,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 145958
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 14,863 hours, 11,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMEERGENCY LIGHTS DON'T COME ON WITH F/A PANEL OR F/D PANEL	REPLACED BATTERY PACKS 1,2,3 AND 4 IAW CRJ200 AMM 33-51-04. OPS TEST GOOD
